# SDR SWAA2014051427968

- Difficulty date: May 6, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 25,832 hours, 15,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 411A3230
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING MOUNTED EMERGENCY EXIT SIGN ASSEMBLY CRACKED.  R & R SIGN IAW MM.
